# SDR HNAA2020011530017

- Difficulty date: January 14, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 45,756 hours, 43,256 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Location: Fire Detector
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAKE-OFF, E1 FIRE DET FAIL, EICAS CAUT MESS, PERFORMED QRH, MESS EXTINGUISHED. PERFORMED FIRE DETECTION SYSTEM OPERATIONAL CHECK PER AMM 26-10-00-700-802-A. OPS GOOD ,NO DEFECTS NOTED. A/C OK FOR SERVICE.
